MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL ADVANTAGE STEM 8 MM; GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS INC US GLOBAL ADVANTAGE STEM 8 MM; GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL STEMS
Catalog Number 113708000
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 05/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that patient was reported to have high levels of cocr, symptoms described by physician.Doi: unknown.Dor: (b)(6) 2018.Left shoulder.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL ADVANTAGE STEM 8 MM
Common Device Name
GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7556548
Report Number1818910-2018-61000
Device Sequence Number14034453
Product Code HSD
UDI-Device Identifier10603295007081
UDI-Public10603295007081
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K992065
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number113708000
Device Lot NumberD14091314
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2018
Supplement Date Received by Manufacturer06/25/2018
Initial Report FDA Received Date05/31/2018
Supplement Report FDA Received Date07/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR